Still Burning After PPI's

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

feelbad
New Member


Date Joined Jun 2012
Total Posts : 11
   Posted 7/5/2012 6:43 AM (GMT -6)   
I weaned myself off PPI's about a month ago.  The problem is that I still have such bad burning in my stomach all the time.  I use Pepcid 40mg 2X a day, but I just can't seem to beat this problem.  Any suggestions?

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/5/2012 8:53 AM (GMT -6)   
Ginger seems to have some healing qualities so you  might try adding ginger to some of your food and beverages. Fresh ginger is available in the grocery stores, and this can be ground up and added to meals. Some meals call for this in the recipe, but it can be added to other dishes. Ginger can also be added to tea.


~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"I am not afraid of storms for I am learning how to sail my ship" ~ Louisa May Alcott

sunbeam48
Veteran Member


Date Joined Jun 2011
Total Posts : 795
   Posted 7/5/2012 7:57 PM (GMT -6)   
You may still be exoperiencing rebound, so don't give up hope. I take a pepto bismol tab before bed for my stomach, and 2 or 3 tums as needed, on top of 150 Mg zantec twice daily. Lifestyle changes are also important including careful eating.

dany1982
Regular Member


Date Joined Jan 2012
Total Posts : 158
   Posted 8/7/2012 7:23 PM (GMT -6)   
feelbad
how are you feeling now? did the rebound stop?
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, July 20, 2018 4:46 PM (GMT -6)
There are a total of 2,983,738 posts in 327,145 threads.
View Active Threads


Who's Online
This forum has 161940 registered members. Please welcome our newest member, njewellmeyer.
383 Guest(s), 11 Registered Member(s) are currently online.  Details
DBwithUC, Sarahjane09, DonN, cashlessclay, Hoagie, Scaredy Cat, autolady, Skypilot56, Pratoman, sierraDon, fjdrill